Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/30919
Title: Classifiation of parabolic generating pairs of Kleinian groups with two parabolic generators
Authors: Aimi, Shunsuke
Lee, Donghi
Sakai, Shunsuke
Sakuma, Makoto
Keywords: two bridge linkHeckoid groupparabolic transformation
Issue Date: 2020
Publisher: EUT Edizioni Università di Trieste
Source: Shunsuke Aimi, Donghi Lee, Shunsuke Sakai and Makoto Sakuma, "Classifiation of parabolic generating pairs of Kleinian groups with two parabolic generators" in: "Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics vol. 52 (2020)", EUT Edizioni Università di Trieste, Trieste, 2020
Journal: Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics 
Abstract: 
We give an alternative proof to Agol's classification of parabolic generating pairs of non-free Kleinian groups generated by two parabolic transformations. As an application, we give a complete characterisation of epimorphims between 2-bridge knot groups and a complete characterisation of degree one maps between the exteriors of hyperbolic 2-bridge links.
Type: Article
URI: http://hdl.handle.net/10077/30919
ISSN: 0049-4704
eISSN: 2464-8728
DOI: 10.13137/2464-8728/30919
Rights: Attribution-NonCommercial-NoDerivatives 4.0 Internazionale
Appears in Collections:Rendiconti dell’Istituto di Matematica dell’Università di Trieste: an International Journal of Mathematics vol.52 (2020), 1st and 2nd Issue

Show full item record


CORE Recommender

Page view(s)

85
checked on Jun 26, 2022

Google ScholarTM

Check

Altmetric

Altmetric


This item is licensed under a Creative Commons License Creative Commons